Opuscula Mathematica
Opuscula Math. 35, no. 3 (), 353-370
http://dx.doi.org/10.7494/OpMath.2015.35.3.353
Opuscula Mathematica

Spectra of some selfadjoint Jacobi operators in the double root case


Abstract. In this paper we prove a mixed spectrum of Jacobi operators defined by \(\lambda_n=s(n)(1+x(n))\) and \(q_n=-2s(n)(1+y(n))\), where \((s(n))\) is a real unbounded sequence, \((x(n))\) and \((y(n))\) are some perturbations.
Keywords: Jacobi matrices, double root case, asymptotic behavior, subordination theory, absolutely continuous spectrum, discrete spectrum.
Mathematics Subject Classification: 39A10, 39A70, 47B36, 47B25.
Cite this article as:
Wojciech Motyka, Spectra of some selfadjoint Jacobi operators in the double root case, Opuscula Math. 35, no. 3 (2015), 353-370, http://dx.doi.org/10.7494/OpMath.2015.35.3.353
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.